# SDR UIEA2018112402686

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,601 hours, 19,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 1 STATUS MSG ON EICAS. MSG NOT ACTIVE AT BLOCK IN 26NOV18, TESTED CARGO AFT SMOKE DETECTOR IAW AMM 26-19-00. TEST OK, NO MSG, THIS CLEARS MDDR.
